How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.Saleem Your Own Question
Dr.Saleem
Dr.Saleem, Doctor
Category: Medical
Satisfied Customers: 9108
Experience:  MBBS
23101880
Type Your Medical Question Here...
Dr.Saleem is online now

I get dry skin on my face and red marks around my mouth and

This answer was rated:

I get dry skin on my face and red marks around my mouth and on my neck. I have to use a lot of moisturizing cream and vaseline during the day but the red marks never go away
JA: How long have you been dealing with this? Do you notice any redness or scaling?
Customer: No scaling but do have redness, it looks like a rash. It started about 3 years ago and has been getting progressively worse ever since
JA: Anything else in your medical history you think the Doctor should know?
Customer: I went to see a doctor about it a couple of years ago and he said it wasn't eczema. I was diagnosed with anxiety about the same time symptoms started as well, I dont know if that's relevant but I heard mental health can affect physical health so

Hi! I am Dr Saleem. Welcome to JA. I will be answering your query shortly

Can you please share a picture of the spots?

Customer: replied 8 days ago.
File attached (2Z2ZZ62)

Apply topical 1%hydrocortisone cream on these spots , should help .

Let me know if you have any more queries.

Please remember to reward credit for the consult if you are satisfied . You may do it by clicking 5 stars in the rating corner of your page . Best regards, ***** *****

Customer: replied 8 days ago.
I've been applying Daktacort which is a hydrocortisone cream and it doesnt seem to be helping

It may require stronger steroids like Betamethasone , however for that you need to see your GP as we cant prescribe that online . At your age , it could also be hormonal , wouldnt advise anything too aggressive .

Customer: replied 8 days ago.
Okay, thanks very much

Most welcome.

Please remember to reward credit for the consult if you are satisfied . You may do it by clicking 5 stars in the rating corner of your page . Best regards, ***** *****

Dr.Saleem and 4 other Medical Specialists are ready to help you